The wavefunction envelope in one-dimensional random potentials

Mookerjee, A. ; Jayannavar, A. M. (1990) The wavefunction envelope in one-dimensional random potentials Pramana - Journal of Physics, 34 (5). pp. 441-445. ISSN 0304-4289

PDF - Publisher Version

Official URL:

Related URL:


We propose a formalism for the study of mean resistance of a one dimensional chain of random potentials. We obtain the resistance as a function of the length of the chain. In the asymptotic limit, this is related to the wavefunction envelope. The formalism demands loss of translational symmetry, but is general enough to include potentials with spatial correlations which are not long ranged and also those whose randomness is inhomogeneous.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:One-dimensional Random Potentials; Inhomogeneous Disorder; Wavefunction Envelopes
ID Code:14879
Deposited On:12 Nov 2010 13:24
Last Modified:16 May 2016 23:51

Repository Staff Only: item control page